MathSciNet Relay Station
MathSciNet bibliographic data
MR1936657 68Q17 (05C69 05C85 60J10 68Q25 68W40)
Dyer, Martin; Frieze, Alan; Jerrum, Mark On counting independent sets in sparse graphs. SIAM J. Comput. 31 (2002), no. 5, 1527–1541.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement